Open Access
June 2001 Norms Related to the Lie Norm
Tokyo J. Math. 24(1): 319-322 (June 2001). DOI: 10.3836/tjm/1255958331


We give a complete proof of Theorem 2.1 related to the Lie norm conjectured by Prof. Mitsuo Morimoto. His conjecture is a special case of our new theorem on convex functions on $\mathbf{R}^n$.


Download Citation

Takuya KIMURA. "Norms Related to the Lie Norm." Tokyo J. Math. 24 (1) 319 - 322, June 2001.


Published: June 2001
First available in Project Euclid: 19 October 2009

zbMATH: 1017.32009
MathSciNet: MR1844437
Digital Object Identifier: 10.3836/tjm/1255958331

Rights: Copyright © 2001 Publication Committee for the Tokyo Journal of Mathematics

Vol.24 • No. 1 • June 2001
Back to Top